International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064




Downloads: 112 | Views: 219

Research Paper | Mathematics | India | Volume 5 Issue 4, April 2016 | Rating: 6.6 / 10


Common Fixed Point Theorems in Fuzzy Metric Spaces

Raghu Nandan Patel [8] | Manoj Kumar Tiwari [6]


Abstract: In this paper we used the concept of compatible of type (P) in fuzzy metric spaces. Our result generalize earlier results due to Vasuki [18], Chugh and Kumar [3] and others.


Keywords: and phrases fuzzy metric space, fixed point, compatible mappings of type P


Edition: Volume 5 Issue 4, April 2016,


Pages: 2284 - 2286



How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top